Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


side effects
May 13, 2009

first of all thank you very much for the very quick answering of our questions!

i would just like to know more about the possible long-term side effects of a pep. you said that lipodystrophy would not be an issue concerning the relatively short period of time. but what about other things? i am currently on my 3rd day and i get this bitter taste in my mouth and feel quite tired and nauseous. other than that i have been okay so far. (taking kaletra and truveda) what about liver and kidney damage or any other effects? thanks a lot for taking the time.

Response from Dr. Henry

Gi side effects such as taste problems, nausea, gas, loose stools are common after starting many ART regimens-those symptoms reverse when stopping meds. More serious organ damage/side effects are rare particularly after just 4 weeks of treatment and again if a such a rare reaction occurs would be expected to reverse when meds are stopped. KH



Previous
Altripla
Next
The use of Azathiopine for UC when HIV +?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement